Spectral decomposition of wide-sense stationary quantum random processes

Gough, J., 2004. Spectral decomposition of wide-sense stationary quantum random processes. Doklady Mathematics, 70 (1), pp. 644-647. ISSN 1064-5624

Full text not available from this repository.
Item Type: Journal article
Publication Title: Doklady Mathematics
Creators: Gough, J.
Publisher: Interperiodica
Place of Publication: Birmingham, AL
Date: 2004
Volume: 70
Number: 1
ISSN: 1064-5624
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/4500

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year